# SDR ASAA2019073030251

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 19,910 hours, 6,533 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Bleed Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENGINE INLET INSP T/C #78472000 FOUND WORN BLEED AIR DUCT ATTACH LINK WORN. 1ST LINK ABOVE HIGH STAGE VALVE. GROUNDED - YES. REMOVED & REPLACED WORN BLEED AIR DUCT ATTACH LINK. REF POWERPLANT BUILDUP MANUAL 71-00-02, FIG 16-1.
